# SDR MWEA001153

- Difficulty date: November 16, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 62,308 hours, 37,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 99100785
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOTS OF CHAFING INTO AND THROUGH SUB FLOOR FROM FLOORBOARD RIVETS 24 INCHES LEFT OF CENTER LINE STATION 170 - 197.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED DOUBLERS.
